Continuous Dependence on Translations of the Independent Variable for Solutions of Boundary-Value Problems for Differential-Difference Equations
- 9 Downloads
We consider boundary-value problems for differential-difference operators with perturbations in translations of the independent variable. We prove that the family of differential-difference operators is positive definite uniformly with respect to translations of the independent variable. Solutions of such problems depend continuously on these translations. We consider the coercivity problem for differential-difference operators with incommensurable translations of the independent variable and study the approximation of such operators by rational operators.
Unable to display preview. Download preview PDF.
- 3.A.G. Kamenskii and A.D. Myshkis, “On posing of boundary-value problems with delayed argument and several higher-order terms,” Differ. Uravn., 10, No. 3, 409–418 (1974).Google Scholar
- 4.L. E. Rossovskii, “Elliptic functional differential equations with contraction and dilatation of arguments of the unknown function,” Sovrem. Mat. Fundam. Napravl., 54, 3–138 (2014).Google Scholar